# SDR TWAA9916705

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FORWARD LEFT CABIN ENTRY DOOR, UPPER HINGE CUTOUT WAS CRACKED, GOING FORWARD 1.375 INCH LONG IN FUSELAGE SKIN.  ACCOMP HIGH FREQ EDDY CURRENT AND MARKED END OF CRACK.  STOP DRILLED CRACK 0.250 INCH PER SRM 51-10-1, PAGE 6 TO 8.  INSTALLED REPAIR DOUBLER PER SSRM 53-10-219, DETAIL IV.
